Loading ...
Sorry, an error occurred while loading the content.

Hi there

Expand Messages
  • cwlistmom
    Wow! There s SO much valuable information in all of the messages! Thank you so much for taking the time to post everything. Yesterday I was reading about
    Message 1 of 4 , Mar 1, 2002
    • 0 Attachment
      Wow! There's SO much valuable information in all of the messages!
      Thank you so much for taking the time to post everything.

      Yesterday I was reading about "itching." Gary (my hubby) gets this
      rash every so often on his upper arm or on his back. It almost looks
      like someone scratched him as opposed to a circular rash of some
      type. It really itches him for about a day or two and then gradually
      subsides.

      Anyone else here have that? What do you do for it?

      Thanks.....Beverly
    • runabout_104
      ... looks ... gradually ... Yes, I hv had that too--used to drive me crazy but it hs for the most part went away. Yes, this is a very good forum for
      Message 2 of 4 , Mar 1, 2002
      • 0 Attachment
        --- In GIWorld-Hepatitis@y..., "cwlistmom" <cwlistmom@y...> wrote:
        > Wow! There's SO much valuable information in all of the messages!
        > Thank you so much for taking the time to post everything.
        >
        > Yesterday I was reading about "itching." Gary (my hubby) gets this
        > rash every so often on his upper arm or on his back. It almost
        looks
        > like someone scratched him as opposed to a circular rash of some
        > type. It really itches him for about a day or two and then
        gradually
        > subsides.
        >
        > Anyone else here have that? What do you do for it?
        >
        > Thanks.....Beverly
        Yes, I hv had that too--used to drive me crazy but it hs for the
        most part went away. Yes, this is a very good forum for information
        and it is very trustworthy. I also hv another question (i always do-
        hah) Anyway, what is cholestasis. I saw somewhere that certain drugs
        cause this, but what is this??? By the way--update-still going every
        week for CBC's, but I get to skip next week as my wbc r not up to
        3.6. Of course, I ws on a reduced dose for a month and i did take a
        full dose this past week and cd not tell much difference in the way I
        felt. My next pick up of peg will be my last but hv had no viral load
        as of it---I am sure tht will be a nail biting dy. If I am not @ 0
        what hv I accomplished??? Does that mean failure??? I guess it does
        and where do u start after that. Believe me, I am tring and praying
        to think positive, but u know it is in the back of my head all the
        time. Enzymes are way down so I feel very good about that. They could
        still be up there, but they hv come down to way normal. THANK GOD!
        cher
      • willem landstra
        Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily. ... From: cwlistmom To: GIWorld-Hepatitis@yahoogroups.com Sent: Friday, March 01, 2002
        Message 3 of 4 , Mar 2, 2002
        • 0 Attachment
          Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily.
          ----- Original Message -----
          From: cwlistmom
          To: GIWorld-Hepatitis@yahoogroups.com
          Sent: Friday, March 01, 2002 2:14 PM
          Subject: [GIWorld-Hepatitis] Hi there


          Wow! There's SO much valuable information in all of the messages!
          Thank you so much for taking the time to post everything.

          Yesterday I was reading about "itching." Gary (my hubby) gets this
          rash every so often on his upper arm or on his back. It almost looks
          like someone scratched him as opposed to a circular rash of some
          type. It really itches him for about a day or two and then gradually
          subsides.

          Anyone else here have that? What do you do for it?

          Thanks.....Beverly


          Yahoo! Groups Sponsor
          ADVERTISEMENT




          Welcome to GIHepWorld

          Post message: GIWorld-Hepatitis@yahoogroups.com
          Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
          Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
          List owner: GIWorld-Hepatitis-owner@yahoogroups.com
          URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


          Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.



          [Non-text portions of this message have been removed]
        • claudine intexas
          ... My next pick up of peg will be my last but hv had no viral ... Cher, This is just my opinion, but I think that since you have cirrhosis you should stay on
          Message 4 of 4 , Mar 2, 2002
          • 0 Attachment
            --- runabout_104 <runabout104@...> wrote:
            My next pick up of peg will be my last but hv had no viral
            > load
            > as of it---I am sure tht will be a nail biting dy. If I am not @ 0
            > what hv I accomplished??? Does that mean failure??? I guess it does

            > and where do u start after that.

            Cher,
            This is just my opinion, but I think that since you have cirrhosis
            you should stay on the medications longer - for a year if possible.
            That gives you a better chance of a sustained response and a chance
            for your liver to do some healing. Of course, if your doctor won't
            agree, there is not much you can do, but I'd really try talking to
            him about staying on longer. If you have not cleared the virus, NO,
            it is not a complete waste. You have still given your liver a break,
            and often treatment will slow or stop progression of the disease.
            Good luck!
            Claudine

            __________________________________________________
            Do You Yahoo!?
            Yahoo! Sports - sign up for Fantasy Baseball
            http://sports.yahoo.com
          Your message has been successfully submitted and would be delivered to recipients shortly.